# SDR UALA2009052101464

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 32,659 hours, 8,602 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 60444
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE LIGHTS INOP FORWARD GALLEY FLOOR AND AFT GALLEY FLOOR.  REPLACED EMERGENCY LIGHT STRIP IN AFT GALLEY LT SIDE AND FEEDER TAPE WIRE BETWEEN FWD GALLEY AND POWER SUPPLY, OPS CHECKS GOOD.
